MAUDE Adverse Event Report: COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION

COVIDIEN SAF VAC 6 FR 2 LF GL CUP KIT; CATHETER AND TIP, SUCTION
Model Number 36626
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported they experienced a critical product issue where the graduated numbers were printed in reverse.This issue was discovered prior to use in the newborn intensive care unit.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.There were no samples submitted with this complaint.The complaint will be reopened if a sample is received.The reported condition was unable to be confirmed for this complaint.A formal investigation was open to determine the root cause and implement the appropriate corrective and preventative action (capa) because of a previously confirmed complaint from the same customer, where the sample was returned.The capa is currently in the open investigation phase.The production personnel were notified about the condition as well.A quality alert was generated to document the printed in reverse issue and incorrect assembly failure mode.The corrective actions will be addressed during the capa investigation.This complaint will be used for tracking and trending purposes.

Brand Name
SAF VAC 6 FR 2 LF GL CUP KIT
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9239162
Report Number9612030-2019-02330
Device Sequence Number127447
Product Code JOL
UDI-Device Identifier10884527002412
UDI-Public10884527002412
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number36626
Device Catalogue Number36626
Device Lot Number1910621864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date12/31/2019
Patient Sequence Number1